RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 3, Page 8 (Mi dan33494)  

Поправки к статье “Доверительные интервалы для функций от многих неизвестных параметров” (ДАН, т. 169, № 4, 1966 г.)

Yu. K. Belyaev


Full text: PDF file (95 kB)

Document Type: Letter, errata

Citation: Yu. K. Belyaev, “Поправки к статье “Доверительные интервалы для функций от многих неизвестных параметров” (ДАН, т. 169, № 4, 1966 г.)”, Dokl. Akad. Nauk SSSR, 177:3 (1967), 8

Citation in format AMSBIB
\Bibitem{Bel67}
\by Yu.~K.~Belyaev
\paper Поправки к~статье ``Доверительные интервалы для функций от многих неизвестных параметров'' (ДАН, т.~169, \No~4, 1966~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 3
\pages 8
\mathnet{http://mi.mathnet.ru/dan33494}


Linking options:
  • http://mi.mathnet.ru/eng/dan33494
  • http://mi.mathnet.ru/eng/dan/v177/i3/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:24
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019